Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I have had a yeast infection, kindly help me

Hi I have had a yeast infection for about 4 months now on and off. I ve been to the doctors 3 times now and have been given medication and creams and i still seem to have it. I was a heavy cigarette smoker and have quit on and off for the past two years and was wondering if possibly i got this yeast infection from smoking ? I have also been extremely emotionally stressed sometimes depressed the past 5 months
Asked On : Sun, 20 Feb 2011
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Yeast infection can be sexually transmitted through oral-genital sexual contact. Other causes include prolonged antibiotic use, uncontrolled diabetes mellitus.
You need an aggressive therapy that can be maintained to treat it completely. Smoking doesn't cause yeast infection but it can delay the treatment as smoking lowers the immune capacity and this leads to persistence of yeast infection.
You must try to quit smoking and get rid of depression.

These tips will help you quit smoking:
Answered: Sun, 20 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor